# SDR CALA9801351

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT PRESSURE BULKHEAD TEE CAP AT RT LAV BETWEEN LONGERON 15R AND 16R, STA 996.  THE TEE CAP WAS REPLACED IAW SRM 53-03, FIGURE 37A.
